# SDR CALA2013102392308

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 79,021 hours, 9,246 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 1167015141
- Part serial: 17
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH CAPTAIN REPORTED STATIC ON HEADSET.  FURTHER TO PTT 0212012 STATIC RETURNED ON CAPTS ACP.  ACP REPLACED CHECKED AGAIN & NOW OPERATIONS OKAY.
